# SDR FDEA201610073499

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,338 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK, R1 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.   REPLACED THE BULB IAW AMM 33-51-06-2-1, OPS NORMAL. OK FOR  SERVICE.
